# SDR R61A2022081200502

- Difficulty date: July 15, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000078
- Aircraft time: 44,872 hours, 27,144 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib Doubler
- Part number: 17062571001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH HORIZONTAL STAB RIBS 10 AND 12 CRACKED. REPLACED RH HORIZONTAL STAB RIBS 10 AND 12 WITH NEW IAW REPUBLIC EO 170EO-55-10-0004-1. REF  SB170-55-0014-IR
